Excessive Consumption Of ED Drugs Could Decimate Other Abilities In Men

Excessive Consumption Of ED Drugs Could Decimate Other Abilities In Men

The research focused on 17 patients who took the maximum recommended dose and without a prescription.

The consumption of the Maximum recommended dose of an erectile dysfunction drug could cause side effects as light sensitivity and color blindness, according to a new study published this Friday in Frontiers in Neurology.The research conducted in a hospital in Turkey focused on the cases of 17 patients who took for the first time without a prescription Sildenafil, which is marketed with brands such as Viagra, among others. In addition, all men took the maximum recommended dose of 100 mg.

Image result for viagra

The investigation showed that the 17 patients suffered various visual disorders such as sensitivity to light, impaired color perception, blurred vision, abnormally dilated pupils, reduced vision ability and cyanopsia (perception of colors in which all objects have a bluish tone). However, none of the patients had a history of eye disease or color blindness.

The use of the drug occasionally causes side effects such as headache and blurred vision, but usually, disappears within three to five hours. However, in these cases, several different effects remained for more than one day. All men recovered completely within 21 days.

For its part, the author of the study, Cuneyt Karaarslan, has recommended starting with a lower dose for those who take this drug for the first time. According to the doctor, some people could possibly have a greater sensitivity to the medication due to the characteristics of their metabolism.

“For the vast majority of men, any side effect will be temporary and mild. However, I wanted to highlight that persistent eye and vision problems can be found in a small number of users,” concluded the doctor.

COMMENTS

WORDPRESS: 0
DISQUS: 0